MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE SPHERIC

RAYNER INTRAOCULAR LENSES LIMITED RAYONE SPHERIC
Model Number RAO100C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The event description provided states that the capsular bag collapsed during iol implantation.The iol was explanted and exchanged during the original surgery session.A suture was placed to secure iol fixation."iol replacement or extraction" is listed in the "adverse events" section of the rayone ifu.Our review of production records for the rayone spheric rao100c batch 095280365 showed that all manufacturing and quality checks were conducted with successful results.A review of vigilance data confirms this is an isolated event.No other incidents, of any type, have been received against the rayone spheric rao100c batch 095280365.The information received identifies that the patient had zonular weakness.The rayner ifu "warnings" section states "a risk/benefit ratio must be assessed before confirming a patient as a candidate for the rayner 600c or 100c iool implantation, if they are suffering from any of the following conditions:.Zonular dehiscence.A distorted eye due to previous trauma or developmental defect in which appropriate support of the iol is not possible".Capsular bag collapse is attributable to zonular weakness.
 
Event or Problem Description
On 27th may 2026, rayner received notification from a us healthcare facility of an event that occurred during use of a rayone spheric rao100c.The event description provided states that the patient had zonular weakness and the capsular bag collapsed during iol implantation.

Brand Name
RAYONE SPHERIC
Common Device Name
RAYONE SPHERIC
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key25392490
Report Number3012304651-2026-00169
Device Sequence Number10719060
Product Code HQL
UDI-Device Identifier05029867689567
UDI-Public05029867689567
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRAO100C
Device Catalogue NumberRAO100C
Device Lot Number095280365
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown